Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 328, NWS Memphis, TN

July 20, 2012Benton County, Marshall County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Jul 20, 2012, 5:37 PM CDT for Benton County, Marshall County, Mississippi. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2012, 5:37 PM CDT (22:37 UTC)
Expired
Jul 20, 2012, 6:15 PM CDT
In force
38 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Benton County, MS, Marshall County, MS

The radar

The Memphis radar (KNQA), 79 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.6 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1326 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1326 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1689 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

231 
WUUS54 KMEG 202237
SVRMEG
MSC009-093-202315-
/O.NEW.KMEG.SV.W.0328.120720T2237Z-120720T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
537 PM CDT FRI JUL 20 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  EASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 615 PM CDT

* AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THIS STORM WAS LOCATED NEAR LAMAR...OR 9 MILES NORTHEAST OF HOLLY
  SPRINGS...AND MOVING SOUTH AT 10 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOLLY
  SPRINGS AND WALL DOXEY STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3463 8928 3465 8957 3496 8946 3495 8930
TIME...MOT...LOC 2238Z 006DEG 9KT 3487 8937

$$
2 follow-up statements
090 
WWUS54 KMEG 202251
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
551 PM CDT FRI JUL 20 2012

MSC009-093-202315-
/O.CON.KMEG.SV.W.0328.000000T0000Z-120720T2315Z/
BENTON MS-MARSHALL MS-
551 PM CDT FRI JUL 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN MARSHALL AND WEST CENTRAL BENTON COUNTIES...

AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR HUDSONVILLE...OR 6 MILES
NORTHEAST OF HOLLY SPRINGS...MOVING SOUTH AT 10 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOLLY
SPRINGS...POTTS CAMP...WATERFORD...GILTON...GALENA...WAITES...LAKE
CENTER...HIGDON...MACK...ATWAY...HUDSONVILLE AND WALL DOXEY STATE
PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3463 8928 3465 8957 3496 8946 3495 8930
TIME...MOT...LOC 2251Z 006DEG 9KT 3484 8937

$$
914 
WWUS54 KMEG 202316
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
616 PM CDT FRI JUL 20 2012

MSC009-093-202327-
/O.EXP.KMEG.SV.W.0328.000000T0000Z-120720T2315Z/
BENTON MS-MARSHALL MS-
616 PM CDT FRI JUL 20 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARSHALL AND WEST
CENTRAL BENTON COUNTIES HAS EXPIRED...

AT 617 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3463 8928 3465 8957 3496 8946 3495 8930
TIME...MOT...LOC 2251Z 006DEG 9KT 3484 8937

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:52 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jul 20, 3:52 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
352 PM CDT FRI JUL 20 2012

.DISCUSSION...

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT.

THE OUTFLOW WHICH DEVELOPED FROM STORMS OVER MIDDLE TENNESSEE LAST
NIGHT HAS KEPT TEMPERATURES IN CHECK ACROSS THE EASTERN SECTIONS
OF THE MIDSOUTH THIS AFTERNOON. MEANWHILE...TEMPERATURES ACROSS
THE WEST HAVE BEEN TEMPERED A BIT BY HIGHER DEW POINTS...BUT
REMAIN HOT ENOUGH TO KEEP HEAT INDICES NEAR 110 DEGREES. CANCELLED
ALL HEADLINES NEAR THE TENNESSEE RIVER AND DOWNGRADED THE
EXCESSIVE HEAT WARNING TO A HEAT ADVISORY ACROSS PORTIONS OF WEST
TENNESSEE AND NORTH CENTRAL MISSISSIPPI.

CU HAS NOT BEEN ALL THAT IMPRESSIVE NEAR THE THERMAL RIDGE OVER
ERN AR/NWRN MS/SWRN TN. THERE HAVE BEEN A COUPLE STORMS FIRING
NEAR THE TENNESSEE RIVER IN HENRY AND WEAKLEY COUNTIES AND THIS
WILL PROBABLY CONTINUE THROUGH THE EARLY EVENING HOURS. SPC HAS
TAKEN THE MIDSOUTH OUT OF A SLIGHT RISK AND THAT APPEARS TO BE A
GOOD CALL BASED ON CURRENT TRENDS. SEEMS WHEN EVER WE HAVE A
DECENT CHANCE FOR RAIN IT NEVER PANS OUT. TIME TO ADOPT THE
DROUGHT MANTRA...WHEN IN DROUGHT...LEAVE IT OUT. THAT BEING
SAID...COULD NOT COMPLETELY LEAVE POPS OUT ACROSS NORTHERN
MISSISSIPPI THROUGH MONDAY WITH A CONFLUENCE REGION NEARLY
STATIONARY AND THE RIDGE REMAINING TO THE NORTHWEST. COVERAGE IS
GOING TO REMAIN LESS THAN IMPRESSIVE.

TEMPS AND DEW POINTS WILL BE SOMEWHAT LOWER SATURDAY...BUT WILL
INCREASE AGAIN FOR SUNDAY AND MONDAY ALONG THE RIVER AND
ESPECIALLY ACROSS THE DELTA. HEAT ADVISORIES WILL LIKELY BE NEEDED
AGAIN SUNDAY AND MONDAY IN THOSE LOCATIONS.

.LONG TERM...TUESDAY THROUGH FRIDAY.

NOT MUCH HAS CHANGED FOR THE LONG TERM. THE RIDGE WILL BUILD EVER
SO SLIGHTLY DURING THE MIDDLE OF NEXT WEEK...SHUNTING ANY
THUNDERSTORM CHANCE FURTHER SOUTH. THIS WILL ALSO BRING INCREASING
TEMPERATURES FURTHER SOUTH AND HEAT ADVISORIES OR POSSIBLE HEAT
WARNINGS MAY NEED TO BE EXPANDED SOUTHWARD WITH TIME.

GFS AND EURO REMAIN IN RELATIVELY GOOD AGREEMENT...ALTHOUGH THE
GFS IS AGAIN CONVECTING EARLY...OFTEN...AND EVERYWHERE NEXT WEEK.
IT ALSO APPEARS TO CONTINUE ITS EXCESSIVE COLD BIAS. HOWEVER...THE
EURO TENDS TO BREAK THE RIDGE DOWN A BIT LATE WEEK WITH SLIGHT
INCREASES IN POPS AND COOLING TEMPERATURES. NOT SURE I CAN BUY
INTO IT THOUGH GIVEN THAT HEIGHTS REMAIN IN THE 590S DAM.

BORGHOFF

&&

.AVIATION...
18Z TAFS

PRIMARY SHORT TERM CONCERN IS MVFR CIGS OVER WEST TN AND
NORTHEAST MS. THESE CIGS WERE EMBEDDED IN OUTFLOW FROM A LARGE
TSRA COMPLEX THAT OCCURRED OVER MIDDLE TN LAST EVENING. WHILE
MVFR CIGS WERE SLOWER TO DISSIPATE THAN EARLIER FORECAST... EXPECT
VFR TO RETURN TO TUP AND MKL BY 20Z.

REGARDING AFTERNOON TSRA... OF THE MIDSOUTH TAF SITES...TUP WAS
EARLIER THOUGHT TO HAVE A MENTIONABLE TSRA CHANCE THIS AFTERNOON.
HOWEVER... COOLER MORE STABLE AIRMASS UNDER THE MVFR WILL PRECLUDE
A TEMPO TSRA FOR THE SCHEDULED TUP TAF. SOME TS WILL BE POSSIBLE OVER
NORTH CENTRAL MS HOWEVER. BEST TSRA CHANCE WELL SOUTH OF TUP...
NEAR A CONVERGENT BOUNDARY OVER CENTRAL MS.

VFR SHOULD PREVAIL OVER THE MIDSOUTH THIS EVENING. OVERNIGHT
PERIODS MORE OF A CONCERN. GFS LAMP GUIDANCE CONTINUES TO DEVELOP
LIFR CIGS AND GROUND FOG AT MKL AFTER 09Z. NAM GUIDANCE LESS SO...
BUT DOES INDICATE THE POSSIBILITY OF POST FRONTAL MVFR CIGS EAST
OF MEM TOWARD 12Z. FOR THE 18Z TAFS... HAVE KEPT MEM SCT FOR THE
OVERNIGHT OUTBOUND PUSH.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  78  95  76  96 /  20  10  10  10
MKL  72  93  70  94 /  20  10   0  10
JBR  73  96  73  98 /  10   0   0  10
TUP  74  92  73  92 /  30  20  20  40

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLAY-GREENE-
     LAWRENCE-RANDOLPH.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR CRAIGHEAD-
     CRITTENDEN-CROSS-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST.
     FRANCIS.

MO...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BENTON MS-CALHOUN-
     CHICKASAW-LAFAYETTE-MARSHALL-PONTOTOC-TIPPAH-UNION-
     YALOBUSHA.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR COAHOMA-
     DESOTO-PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.

TN...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CROCKETT-DYER-
     FAYETTE-GIBSON-HARDEMAN-HAYWOOD-LAKE-LAUDERDALE-MADISON-
     OBION-WEAKLEY.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR SHELBY-
     TIPTON.

&&
Hazardous weather outlook, Jul 20, 3:59 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
359 PM CDT FRI JUL 20 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-212300-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
359 PM CDT FRI JUL 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT THROUGH 7 PM FOR MUCH
OF EASTERN ARKANSAS...FAR WEST TENNESSEE...AND NORTHWEST
MISSISSIPPI. A HEAT ADVISORY REMAINS IN EFFECT THROUGH 7 PM FOR
THE REST OF THE MIDSOUTH...EXCEPT NEAR THE TENNESSEE RIVER.

A FEW STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING...MAINLY NEAR
THE TENNESSEE RIVER AND NORTHERN MISSISSIPPI. HAIL AND GUSTY WINDS
ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

BUILDING HEAT AND HUMIDITY WILL LIKELY PUSH HEAT INDICES ABOVE
105 DEGREES FROM SUNDAY THROUGH THURSDAY OVER MUCH OF WEST
TENNESSEE AND THE MISSISSIPPI DELTA OF ARKANSAS...MISSOURI...AND
MISSISSIPPI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

BORGHOFF

In the hours before

Special weather statement, Jul 20, 3:14 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
314 PM CDT FRI JUL 20 2012

TNZ004-021-202045-
CARROLL TN-HENRY TN-
314 PM CDT FRI JUL 20 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 345 PM CDT FOR...

  NORTHEASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  CENTRAL HENRY COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WIND GUSTS TO 50 MPH AND PEA SIZE
HAIL WAS LOCATED 4 MILES EAST OF PARIS AT 314 PM CDT...MOVING SOUTH
AT 20 MPH.

PEOPLE IN CARROLL AND HENRY COUNTIES...INCLUDING LOCATIONS NEAR
PARIS...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3618 8816 3615 8817 3612 8820 3602 8821
      3604 8841 3637 8835 3635 8812 3620 8813
TIME...MOT...LOC 2014Z 005DEG 16KT 3627 8824
Special weather statement, Jul 20, 3:50 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
350 PM CDT FRI JUL 20 2012

TNZ004-021-202115-
CARROLL TN-HENRY TN-
350 PM CDT FRI JUL 20 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 415 PM CDT FOR...

  NORTHEASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  SOUTH CENTRAL HENRY COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WIND GUSTS TO 50 MPH AND PEA SIZE
HAIL WAS LOCATED 4 MILES NORTHWEST OF VALE AT 350 PM CDT...MOVING
SOUTH AT 15 MPH.

PEOPLE IN CARROLL AND HENRY COUNTIES...INCLUDING LOCATIONS NEAR
HUNTINGDON...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3615 8816 3612 8820 3593 8821 3593 8822
      3597 8845 3621 8839 3620 8816
TIME...MOT...LOC 2050Z 014DEG 15KT 3615 8830
Special weather statement, Jul 20, 5:15 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
515 PM CDT FRI JUL 20 2012

TNZ021-202245-
CARROLL TN-
515 PM CDT FRI JUL 20 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 PM CDT FOR...

  WESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 8
MILES NORTHEAST OF ATWOOD AT 515 PM CDT...MOVING SOUTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CARROLL COUNTY SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3583 8844 3584 8870 3589 8870 3610 8864
      3610 8847
TIME...MOT...LOC 2215Z 004DEG 10KT 3603 8856
Special weather statement, Jul 20, 5:31 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
531 PM CDT FRI JUL 20 2012

MSZ002-003-202300-
BENTON MS-MARSHALL MS-
531 PM CDT FRI JUL 20 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 600 PM CDT FOR...

  WEST CENTRAL BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  EASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 3
MILES WEST OF LAMAR AT 531 PM CDT...MOVING SOUTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN BENTON AND MARSHALL COUNTIES...INCLUDING LOCATIONS NEAR
HOLLY SPRINGS AND WALL DOXEY STATE PARK...SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3463 8928 3466 8957 3498 8947 3497 8930
TIME...MOT...LOC 2231Z 008DEG 10KT 3489 8938

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 9:47 PM CDTExcessive Heat WatchMEGAlcorn, Benton, Coahoma, DeSoto, Lafayette, Marshall and 7 more6 hr
Jul 20, 4:04 AM CDTExcessive Heat WarningMEGAlcorn, Benton, Coahoma, DeSoto, Lafayette, Marshall and 7 more15 hr
Jul 20, 5:31 PM CDTSpecial Weather StatementMEGMarshall29 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.